Works matching DE "AFFINE differential geometry"
Results: 132
SAINT VENANT COMPATIBILITY EQUATIONS IN CURVILINEAR COORDINATES.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 231, doi. 10.1142/S0219530507000973
- By:
- Publication type:
- Article
A sharp isoperimetric inequality for rank one symmetric spaces.
- Published in:
- Manuscripta Mathematica, 2003, v. 111, n. 1, p. 97, doi. 10.1007/s00229-003-0359-3
- By:
- Publication type:
- Article
Spectral flow and iteration of closed semi-Riemannian geodesics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 4, p. 439, doi. 10.1007/s00526-008-0170-9
- By:
- Publication type:
- Article
Geometrical maps in ring affine geometries.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 759, doi. 10.1007/s10958-012-1030-x
- By:
- Publication type:
- Article
Riemann–Cartan manifolds.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 3, p. 342, doi. 10.1007/s10958-010-0052-5
- By:
- Publication type:
- Article
Tesis de Matemáticas defendidas en España en el año 2021.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 1, p. 41
- By:
- Publication type:
- Article
Ricci Solitons on three Dimensional β-Kenmotsu Manifolds with Respect to Schouten-van Kampen Connection.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2018, v. 30, n. 1, p. 86, doi. 10.22147/jusps-A/300110
- By:
- Publication type:
- Article
Equivariance and invariance properties of multivariate quantile and related functions, and the role of standardisation.
- Published in:
- Journal of Nonparametric Statistics, 2010, v. 22, n. 7, p. 915, doi. 10.1080/10485250903431710
- By:
- Publication type:
- Article
Nonparametric tests for the general multivariate multi-sample problem.
- Published in:
- Journal of Nonparametric Statistics, 2009, v. 21, n. 7, p. 877, doi. 10.1080/10485250903111684
- By:
- Publication type:
- Article
A Compression Algorithm of Hyperspectral Remote Sensing Image Based on 3-D Wavelet-Fractal Coder.
- Published in:
- Journal of Donghua University (English Edition), 2010, v. 27, n. 2, p. 229
- By:
- Publication type:
- Article
Sperner spaces and first-order logic.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 2, p. 111, doi. 10.1002/malq.200310011
- By:
- Publication type:
- Article
A generalised Skolem–Mahler–Lech theorem for affine varieties.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 1, p. 267, doi. 10.1112/jlms/jdn012
- By:
- Publication type:
- Article
On three dimensional affine Szabó manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2017, v. 22, n. 2, p. 21
- By:
- Publication type:
- Article
Covariant Functional Calculi from the Affine Groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 3, p. 447, doi. 10.36045/bbms/1251832371
- By:
- Publication type:
- Article
The realization problem for tail correlation functions.
- Published in:
- Extremes, 2017, v. 20, n. 1, p. 121, doi. 10.1007/s10687-016-0250-8
- By:
- Publication type:
- Article
Hypersurfaces of conformally and h-conformally related Finsler spaces.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 123, n. 3, p. 257, doi. 10.1007/s10474-008-8106-6
- By:
- Publication type:
- Article
Affine-homogeneous surfaces of type (0, 0) in the space ℂ.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 295, doi. 10.1134/S0001434615010320
- By:
- Publication type:
- Article
Affine cylinders.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 686, doi. 10.1134/S0001434614110078
- By:
- Publication type:
- Article
On the geometry of locally conformally almost cosymplectic manifolds.
- Published in:
- Mathematical Notes, 2009, v. 88, n. 1/2, p. 121, doi. 10.1134/S0001434609070116
- By:
- Publication type:
- Article
A general equilibrium framework for the affine class of term structure models.
- Published in:
- Portuguese Economic Journal, 2004, v. 3, n. 1, p. 15, doi. 10.1007/s10258-004-0027-x
- By:
- Publication type:
- Article
Joinings of three-interval exchange transformations.
- Published in:
- Ergodic Theory & Dynamical Systems, 2005, v. 25, n. 2, p. 483, doi. 10.1017/s0143385704000811
- By:
- Publication type:
- Article
DECODING AFFINE REFLECTION GROUP CODES WITH TRELLISES.
- Published in:
- Advances in Mathematics of Communications, 2012, v. 6, n. 4, p. 385, doi. 10.3934/amc.2012.6.385
- By:
- Publication type:
- Article
Nonlinearity of -cycle permutations on.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 2, p. -1, doi. 10.1142/S1793557118500201
- By:
- Publication type:
- Article
JET FINSLER-LIKE GEOMETRY FOR THE x-DEPENDENT CONFORMAL DEFORMATION OF AN ONE-PARAMETER FAMILY OF BERWALD-MOÓR METRICS OF ORDER FOUR.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2011, v. 4, n. 53, p. 31
- By:
- Publication type:
- Article
Some Affine Connexions in a Generalised Structure Manifold-II.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 5, p. 839
- By:
- Publication type:
- Article
Complete Sets of Mutually Orthogonal Hypercubes and Their Connections to Affine Resolvable Designs.
- Published in:
- Annals of Combinatorics, 2001, v. 5, n. 2, p. 227, doi. 10.1007/s00026-001-8009-5
- By:
- Publication type:
- Article
Cells in quantum affine sln.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 24, p. 1341, doi. 10.1155/S107379280321120X
- By:
- Publication type:
- Article
A new approach to derivation.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 6, p. 831, doi. 10.1515/form.2002.036
- By:
- Publication type:
- Article
On the affine group of a normal homogeneous manifold.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 37, n. 4, p. 351, doi. 10.1007/s10455-009-9190-8
- By:
- Publication type:
- Article
Quaternionic Kähler reductions of Wolf spaces.
- Published in:
- Annals of Global Analysis & Geometry, 2007, v. 32, n. 3, p. 225, doi. 10.1007/s10455-006-9056-2
- Publication type:
- Article
SOME CHARACTERIZATIONS OF DESARGUESIAN TRANSLATION PLANES.
- Published in:
- Journal of Algebra & Its Applications, 2006, v. 5, n. 1, p. 19, doi. 10.1142/S0219498806001557
- By:
- Publication type:
- Article
Variational formalism and field equations of tetrad gravitation theory in the Weyl-Cartan space.
- Published in:
- Russian Physics Journal, 2006, v. 49, n. 6, p. 628, doi. 10.1007/s11182-006-0152-3
- By:
- Publication type:
- Article
REGULAR FUNCTIONS ON A PRODUCT OF AFFINE VARIETIES#.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 4, p. 1171, doi. 10.1081/AGB-200053834
- By:
- Publication type:
- Article
Polynomial Mappings with Small Degree.
- Published in:
- Demonstratio Mathematica, 2015, v. 48, n. 2, p. 242, doi. 10.1515/dema-2015-0019
- By:
- Publication type:
- Article
Small Complete Caps from Singular Cubics.
- Published in:
- Journal of Combinatorial Designs, 2014, v. 22, n. 10, p. 409, doi. 10.1002/jcd.21366
- By:
- Publication type:
- Article
Affine covariant–contravariant vector forms for the elastic field of parametric dislocations in isotropic crystals.
- Published in:
- Philosophical Magazine Letters, 2002, v. 82, n. 2, p. 55, doi. 10.1080/09500830110103216
- By:
- Publication type:
- Article
ELLIPTICITY OF LARGE SPOTS IN CMB ANISOTROPY MAPS.
- Published in:
- Modern Physics Letters A, 2005, v. 20, n. 7, p. 491, doi. 10.1142/S0217732305016658
- By:
- Publication type:
- Article
A New Shape Adaptation Scheme to Affine Invariant Detector.
- Published in:
- KSII Transactions on Internet & Information Systems, 2010, v. 4, n. 6, p. 1253, doi. 10.3837/tiis.2010.12.016
- By:
- Publication type:
- Article
The Kantorovich Theorem and interior point methods.
- Published in:
- Mathematical Programming, 2005, v. 102, n. 1, p. 47, doi. 10.1007/s10107-003-0501-8
- By:
- Publication type:
- Article
Local structures on affine bundles over holomorphic tangent bundle.
- Published in:
- Differential Geometry - Dynamical Systems, 2013, v. 15, p. 122
- By:
- Publication type:
- Article
Using efficient anchoring points for generating search directions in interior multiobjective...
- Published in:
- Journal of the Operational Research Society, 1994, v. 45, n. 3, p. 330, doi. 10.2307/2584167
- By:
- Publication type:
- Article
A classification of generic families of control-affine systems and their bifurcations.
- Published in:
- Mathematics of Control, Signals & Systems, 2010, v. 21, n. 4, p. 303, doi. 10.1007/s00498-010-0047-2
- By:
- Publication type:
- Article
Flatness and Monge parameterization of two-input systems, control-affine with 4 states or general with 3 states.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2007, v. 13, n. 2, p. 237, doi. 10.1051/cocv:2007011
- By:
- Publication type:
- Article
Affine processes under parameter uncertainty.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2019, v. 4, n. 1, p. N.PAG, doi. 10.1186/s41546-019-0039-1
- By:
- Publication type:
- Article
DIFFERENTIAL INVARIANTS FOR A CURVE FAMILY IN GL(n, R).
- Published in:
- Sigma: Journal of Engineering & Natural Sciences / Mühendislik ve Fen Bilimleri Dergisi, 2018, v. 36, n. 2, p. 341
- By:
- Publication type:
- Article
DESCRIPTION OF ALL COMPLEX GEODESICS IN THE SYMMETRIZED BIDISC.
- Published in:
- Bulletin of the London Mathematical Society, 2005, v. 37, n. 4, p. 575, doi. 10.1112/S0024609305004418
- By:
- Publication type:
- Article
The Affine Sieve Beyond Expansion I: Thin Hypotenuses.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 19, p. 9175, doi. 10.1093/imrn/rnu222
- By:
- Publication type:
- Article
Twisting of Affine Algebraic Groups, I.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 16, p. 7552, doi. 10.1093/imrn/rnu172
- By:
- Publication type:
- Article
Lax Formalism for q-Painlevé Equations with Affine Weyl Group Symmetry of Type E(1)n.
- Published in:
- IMRN: International Mathematics Research Notices, 2011, v. 2011, n. 17, p. 3823
- By:
- Publication type:
- Article
Tight Multiwavelet Frames with Different Matrix Dilations and Matrix Translations.
- Published in:
- Numerical Functional Analysis & Optimization, 2010, v. 31, n. 7, p. 798, doi. 10.1080/01630563.2010.501268
- By:
- Publication type:
- Article